MathSciNet Relay Station
MathSciNet bibliographic data
MR394717 (52 #15516) 57E25
Kim, Paik Kee ${\rm PL}$ involutions on the nonorientable $2$-sphere bundle over $S\sp{1}$. Proc. Amer. Math. Soc. 55 (1976), no. 2, 449–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement